Alert archive / Colorado / Tornado Warnings in 2022

Tornado Warning 19, NWS Goodland, KS

June 3, 2022Yuma County, Colorado

NWS Goodland, KS issued this tornado warning at Jun 3, 2022, 6:56 PM MDT for Yuma County, Colorado. It was in force for 34 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 3, 2022, 6:56 PM MDT (00:56 UTC)
Expired
Jun 3, 2022, 7:30 PM MDT
In force
34 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.5 in

County Yuma County, CO

The radar

The Goodland radar (KGLD), 89 km from the middle of the area, began a volume at 00:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 3, 6:58 PM MDTTORNADO5 S Eckley, CODELAYED REPORT. WEAK TORNADO SPOTTED BEGINNING AT ROUGHLY 6:58PM. PERSISTED FOR APPROXIMATELY 8 MINUTES WITH A VISIBLE GROUND CIRCULATION AND FUNNEL.
Jun 3, 7:17 PM MDTTSTM WND GST 584 N Vernon, COSITE WELP FARMS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 0.9 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2022-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2022-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2614 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

671 
WFUS53 KGLD 040056
TORGLD
COC125-040130-
/O.NEW.KGLD.TO.W.0019.220604T0056Z-220604T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Goodland KS
656 PM MDT Fri Jun 3 2022

The National Weather Service in Goodland has issued a

* Tornado Warning for...
  Central Yuma County in northeastern Colorado...

* Until 730 PM MDT.

* At 656 PM MDT, severe thunderstorms capable of producing both
  tornadoes and extensive straight line wind damage were located 9
  miles south of Eckley, or 14 miles southeast of Yuma, moving
  southeast at 40 mph.

  HAZARD...Tornado and ping pong ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  central Yuma County, including the following locations...
  Heartstrong and Vernon.

This includes Highway 385 between mile markers 221 and 238.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3993 10265 4008 10255 3997 10210 3972 10229
TIME...MOT...LOC 0056Z 302DEG 35KT 3998 10252 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN

$$

Lundquist
3 follow-up statements
074 
WWUS53 KGLD 040104
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
704 PM MDT Fri Jun 3 2022

COC125-040130-
/O.CON.KGLD.TO.W.0019.000000T0000Z-220604T0130Z/
Yuma CO-
704 PM MDT Fri Jun 3 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM MDT FOR CENTRAL
YUMA COUNTY...

At 704 PM MDT, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located 10
miles south of Eckley, or 15 miles southwest of Wray, moving
southeast at 35 mph.

HAZARD...Tornado and ping pong ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Vernon.

This includes Highway 385 between mile markers 221 and 237.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3992 10259 4004 10247 3997 10210 3972 10229
TIME...MOT...LOC 0104Z 300DEG 31KT 3996 10246 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN

$$

Lundquist
932 
WWUS53 KGLD 040111
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
711 PM MDT Fri Jun 3 2022

COC125-040130-
/O.CON.KGLD.TO.W.0019.000000T0000Z-220604T0130Z/
Yuma CO-
711 PM MDT Fri Jun 3 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM MDT FOR CENTRAL
YUMA COUNTY...

At 711 PM MDT, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located 13
miles southwest of Wray, moving southeast at 25 mph.

HAZARD...Tornado and half dollar size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Vernon.

This includes Highway 385 between mile markers 221 and 237.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3988 10252 4004 10247 3997 10210 3972 10229
TIME...MOT...LOC 0111Z 294DEG 23KT 3993 10239 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN

$$

Lundquist
327 
WWUS53 KGLD 040121
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
721 PM MDT Fri Jun 3 2022

COC125-040130-
/O.CON.KGLD.TO.W.0019.000000T0000Z-220604T0130Z/
Yuma CO-
721 PM MDT Fri Jun 3 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM MDT FOR
SOUTHEASTERN YUMA COUNTY...

At 721 PM MDT, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located 16
miles south of Wray, moving southeast at 40 mph.

HAZARD...Tornado and half dollar size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Vernon.

This includes Highway 385 between mile markers 221 and 235.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3982 10243 3997 10240 3997 10210 3972 10229
TIME...MOT...LOC 0121Z 308DEG 33KT 3986 10233 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN

$$

Lundquist

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this tornado warning went out at Jun 3, 4:59 PM MDT, 1 hour 57 minutes earlier.

Area forecast discussion, Jun 3, 4:59 PM MDT, 1 hour 57 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
459 PM MDT Fri Jun 3 2022

.UPDATE...
Issued at 423 PM MDT Fri Jun 3 2022

Severe Thunderstorm Watch #305 is in effect until 10pm MDT/11pm
CDT for the following counties in Kansas: Cheyenne, Sherman, Wallace,
Greeley, Logan and Wichita. The primary hazards will be wind gusts
to 60 mph and hail to the size of quarters.

&&

.SHORT TERM...(This evening through Sunday night)
Issued at 254 PM MDT Fri Jun 3 2022

Across the Tri State area this afternoon, skies are a partly to
mostly sunny mix, as a veil of low and mid clouds still persists
from this morning but has spread a bit further eastward. Despite the
cloud cover, temperatures across the region are mainly in the 70s,
with a few locales around 80F. These warm temperatures are aided by
a strong southerly gradient, with gusts up to 30 to 35 mph at times.

The main weather concerns in the short term period will focus on the
potential for severe wx later this afternoon on into the mid evening
hours. Strong to severe storms are also possible this weekend as
well for pretty much the same timeframes.

The latest RAP40 500mb analysis along with mid level water vapor is
currently showing a ridge over the central Rockies. Beneath this, a
700 mb trough is moving east across the Rockies. From the surface to
850mb, low pressure is dominant, allowing for the strong southerly
gradient over the cwa with high pressure east. This moist airmass,
despite the cloud cover, is allowing for dewpts to reach into the
upper 40s to mid 50s but is most evident along/west of Kansas
Highway 25. PW values are around an inch as a result, SBCape ranging
from 1000j/kg east to around 2500j/kg in northeast Colorado.

Activity is already starting to pop up in central Colorado along the
850/surface trough axis, and will begin to trudge slowly eastward
into the cwa around 00z Saturday. With best instability west, SPC
has continued risk areas from this morning with basically a Slight
Risk in Colorado, tapering to a Marginal Risk east to Highway 25.
Damaging wind/large hail are the main threats at this time. Looking
for activity to persist into the evening hours before tapering from
west to east as the system moves off the Rockies. The only other
issue to begin to monitor will be the locally heavy rainfall
potential.

Going into Saturday, models carry an upper ridge behind the system
moving into the Plains region. The surface front does stall over
central/western KS/NE, putting the focus for another round of storms
for the afternoon and evening hours. The upper ridge building into
the area will allow for a warmer day compared to today. Drier air
behind the front will keep precip potential east of the Colorado
border, with dewpts again mainly in the 50s. The moist airmass will
allow storms to form with the potential for strong to severe cells.
SPC has areas east of Highway 27 under a Marginal Risk as a result.
This round of storms will again taper during the evening hrs.

On Sunday, models have another surface trough setting up along
eastern Colorado, with a low forming on the southern end that shifts
into the TX/OK panhandles by the evening hrs. A 500 mb trough does
move off the Rockies between 18z-00z, triggering more storms. Ample
qpf is present and with more of a southeasterly flow from sfc to 850
mb, an upslope component and dewpts higher in the mid 50s to lower
60s storms could be strong to severe. SPC has a Marginal Risk at
this time covering most areas to the Colorado border. Any
precipitation will taper from west to east before tapering off.

For temps, highs for the upcoming weekend will have 80s for both
days. Saturday will be the warmest as clouds/precip on Sunday could
inhibit some areas. Lows tonight on into this weekend will range in
the 50s, but could be impacted by clouds/precip, especially on
Sunday.

.LONG TERM...(Monday through Friday)
Issued at 310 PM MDT Fri Jun 3 2022

An active and wet long term period continues.

The upper level pattern continues to have a mainly zonal or upper
level northwest flow across the region through the extended
period. Several upper level disturbances move through the extended
period. This will allow several periods of precipitation across
the region. An upper level trough moves through late Tuesday into
next Wednesday.

At the surface on Monday a surface low pressure is across
southeast MT with a stationary boundary across se MT southeast to
eastern WY/eastern CO. On Monday a surface cold front is across
MI southwest to central MO and southwest to southern Kansas. By
Tuesday the cold front is currently projected to be across the OH
valley southwest to southern Oklahoma and into TX panhandle region.
A surface low pressure is projected to be across southwest
Nebraska with a stationary boundary across southwest Nebraska and
into eastern CO/western KS. By Wednesday surface High pressure
was building into the Mountain West and into the Central Plains by
Thursday. By Friday another surface low is projected to develop
across eastern CO/western KS region with a warm front across south
central KS.

Afternoon High Temperatures are currently projected to be in the
80s on Monday. By Tuesday and Wednesday afternoon high
temperatures decrease to mainly in the 70s. By Thursday and Friday
they warm back up in the upper 70s to middle 80s. Overnight lower
temperatures will range from the upper 40s to upper 50s.

Concerned about the extended forecast with precipitation amounts
as we could quickly go from drier conditions to worried about
some flooding potential over the next week. Currently the Tri-
State Region just misses the excessive rainfall forecast by
Weather Prediction Center that ends Monday morning. Expecting
several periods of showers and storms in the extended. In addition
to the rainfall concerns also concerned about severe weather
potential during the extended.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 459 PM MDT Fri Jun 3 2022

For KGLD, mainly VFR conditions through the forecast period.
There will be VCTS from 01z-06z Saturday that may reduce
conditions, but no storms currently at time of forecast. Winds,
south-southwest 10-20kts through 19z Saturday, then southeast
around 10kts. By 20z, becoming east.

For KMCK, mainly VFR conditions through the forecast period.
There will be VCTS from 01z-09z Saturday that may reduce
conditions, but no storms currently at time of forecast. Winds,
south-southeast around 15-25kts through 08z Saturday, then 10kts.
By 20z, east-southeast around 10kts.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
CO...NONE.
NE...NONE.
&&

UPDATE...JN
SHORT TERM...JN
LONG TERM...EH
AVIATION...JN
Hazardous weather outlook, Jun 3, 4:23 PM MDT, 2 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Goodland KS
423 PM MDT Fri Jun 3 2022

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-042230-
Yuma-Kit Carson-Cheyenne-Rawlins-Decatur-Norton-Sherman-Thomas-
Sheridan-Graham-Wallace-Logan-Gove-Greeley-Wichita-Dundy-Hitchcock-
Red Willow-
423 PM MDT Fri Jun 3 2022 /523 PM CDT Fri Jun 3 2022/

This hazardous weather outlook is for extreme southwest Nebraska...
northwest Kansas and east central Colorado.

.DAY ONE...TODAY...

Severe Thunderstorm Watch #305 is in effect until 10pm MDT/11pm CDT
for the following counties in Kansas: Cheyenne, Sherman, Wallace,
Greeley, Logan and Wichita. The primary hazards will be wind gusts
to 60 mph and hail to the size of quarters.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY...

There is a Marginal Risk of severe thunderstorms along and east of a
line from Abarr, Colorado to Tribune, Kansas. Strong to potentially
severe thunderstorms are anticipated to move into the risk area from
4 PM MDT (5 PM CDT) through 11 PM MDT (midnight CDT). The primary
hazards appear to be wind gusts to 60 mph and hail to the size of
quarters.

There is a Marginal Risk of severe thunderstorms along and east of a
line from Wray to Arapahoe, Colorado to Tribune, Kansas Sunday
afternoon and evening. The primary hazards appear to be wind gusts
to 60 mph and hail to the size of quarters.

Daily chances for showers and thunderstorms exists Monday through
Thursday. The threat for heavy rainfall exists Monday afternoon and
night then again on Tuesday afternoon and night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required may be required. Any wind or hail
reports would be greatly appreciated. Please do so safely.

In the hours before

Local storm report, Jun 3, 6:40 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
640 PM MDT FRI JUN 3 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0637 PM     HAIL             6 WSW VERNON            39.90N 102.39W
06/03/2022  M1.00 INCH       YUMA               CO   TRAINED SPOTTER

            REPORTED HAIL GROWING FROM PEA TO QUARTER
            SIZED. STILL FALLING AS OF THE CALL.

&&

KAK
Local storm report, Jun 3, 6:44 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
644 PM MDT FRI JUN 3 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0636 PM     HAIL             5 NNW YUMA              40.20N 102.76W
06/03/2022  M0.25 INCH       YUMA               CO   TRAINED SPOTTER

            HEAVY RAINFALL AS WELL.

&&

JN
Local storm report, Jun 3, 6:46 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
646 PM MDT FRI JUN 3 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0646 PM     TSTM WND GST     2 SSE YUMA              40.10N 102.71W
06/03/2022  M51 MPH          YUMA               CO   AWOS

&&

JN
Local storm report, Jun 3, 6:48 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
648 PM MDT FRI JUN 3 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0643 PM     HAIL             12 NNW RULETON          39.51N 101.93W
06/03/2022  M0.75 INCH       SHERMAN            KS   TRAINED SPOTTER

            SPOTTER REPORTED HAIL RANGING FROM PEA TO
            NICKEL HAIL.

&&

KAK
Local storm report, Jun 3, 6:49 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
649 PM MDT FRI JUN 3 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0648 PM     FUNNEL CLOUD     4 NW ECKLEY             40.15N 102.55W
06/03/2022                   YUMA               CO   LAW ENFORCEMENT

            NORTHWEST OF ECKLEY.

&&

JN
Local storm report, Jun 3, 6:53 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
653 PM MDT FRI JUN 3 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0653 PM     HAIL             2 SE YUMA               40.10N 102.70W
06/03/2022  E0.25 INCH       YUMA               CO   TRAINED SPOTTER

            HEAVY RAINFALL AS WELL.

&&

JN

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 6:09 PM MDTTornado WarningGLDCheyenne36 min
Jun 3, 6:14 PM MDTSevere Thunderstorm WarningGLDYuma61 min
Jun 3, 6:28 PM MDTSevere Thunderstorm WarningGLDKit Carson, Yuma32 min
Jun 3, 6:30 PM MDTSevere Thunderstorm WarningGLDCheyenne30 min
Jun 3, 6:44 PM MDTSevere Thunderstorm Warning Considerable damage threatGLDYuma76 min
Jun 3, 6:46 PM MDTSevere Thunderstorm WarningGLDYuma23 min
Jun 3, 6:54 PM MDTSevere Thunderstorm Warning Considerable damage threatGLDCheyenne36 min
Jun 3, 7:17 PM MDTTornado WarningGLDYuma28 min
Jun 3, 7:29 PM MDTTornado WarningGLDYuma16 min
Jun 3, 7:39 PM MDTSevere Thunderstorm Warning Considerable damage threatGLDKit Carson49 min
Jun 3, 7:54 PM MDTAreal Flood WarningGLDYuma111 min
Jun 4, 3:26 PM MDTSpecial Weather StatementGLDCheyenne34 min
Jun 4, 3:40 PM MDTSevere Thunderstorm WarningGLDCheyenne, Kit Carson35 min
Jun 4, 3:55 PM MDTSpecial Weather StatementGLDCheyenne35 min
Jun 4, 4:02 PM MDTSpecial Weather StatementGLDKit Carson28 min
Jun 4, 4:09 PM MDTSpecial Weather StatementGLDKit Carson51 min
Jun 4, 4:13 PM MDTSevere Thunderstorm WarningGLDKit Carson47 min
Jun 4, 4:32 PM MDTSpecial Weather StatementGLDKit Carson43 min
Jun 4, 4:57 PM MDTSpecial Weather StatementGLDKit Carson48 min
Jun 4, 5:03 PM MDTSpecial Weather StatementGLDCheyenne42 min
Jun 4, 5:04 PM MDTSpecial Weather StatementGLDCheyenne41 min
Jun 4, 5:13 PM MDTSpecial Weather StatementGLDCheyenne47 min
Jun 4, 5:17 PM MDTSpecial Weather StatementGLDCheyenne73 min

Nearby

Tornado Warnings in Colorado, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.